Follow
Maxim V. Pavlov (Максим Валентинович Павлов)
Maxim V. Pavlov (Максим Валентинович Павлов)
Lebedev Physical Institute of Russian Academy of Sciences, Moscow
Verified email at math.sinica.edu.tw
Title
Cited by
Cited by
Year
Integrable hydrodynamic chains
MV Pavlov
Journal of Mathematical Physics 44 (9), 4134-4156, 2003
1852003
Nonlinear Schrödinger equation and the Bogolyubov-Whitham method of averaging
MV Pavlov
Theor. Math. Phys.;(United States) 71 (3), 1987
1151987
Integrable Shallow‐Water Equations and Undular Bores
GA El, RHJ Grimshaw, MV Pavlov
Studies in Applied Mathematics 106 (2), 157-186, 2001
792001
The Gurevich–Zybin system
MV Pavlov
Journal of Physics A: Mathematical and General 38 (17), 3823, 2005
742005
Transformations for the Camassa-Holm equation, its high-frequency limit and the Sinh-Gordon equation
HH Dai, M Pavlov
Journal of the Physical Society of Japan 67 (11), 3655-3657, 1998
721998
The Selenga River delta: a geochemical barrier protecting Lake Baikal waters
S Chalov, J Thorslund, N Kasimov, D Aybullatov, E Ilyicheva, D Karthe, ...
Regional environmental change 17 (7), 2039-2053, 2017
632017
Kinetic equation for a soliton gas and its hydrodynamic reductions
GA El, AM Kamchatnov, MV Pavlov, SA Zykov
Journal of Nonlinear Science 21 (2), 151-191, 2011
622011
Quasiclassical limit of coupled KdV equations. Riemann invariants and multi-Hamiltonian structure
EV Ferapontov, MV Pavlov
Physica D: Nonlinear Phenomena 52 (2-3), 211-219, 1991
591991
Classifying integrable Egoroff hydrodynamic chains
MV Pavlov
Theoretical and Mathematical Physics 138 (1), 45-58, 2004
542004
Tri-Hamiltonian structures of Egorov systems of hydrodynamic type
MV Pavlov, SP Tsarev
Functional Analysis and Its Applications 37 (1), 32-45, 2003
53*2003
The Kupershmidt hydrodynamic chains and lattices
MV Pavlov
International Mathematics Research Notices 2006, 46987, 2006
482006
Hydrodynamic reductions of the heavenly equation
EV Ferapontov, MV Pavlov
Classical and Quantum Gravity 20 (11), 2429, 2003
472003
Periodic solutions and Whitham equations for the AB system
AM Kamchatnov, MV Pavlov
Journal of Physics A: Mathematical and General 28 (11), 3279, 1995
441995
Algebro-geometric approach in the theory of integrable hydrodynamic type systems
MV Pavlov
Communications in mathematical physics 272 (2), 469-505, 2007
392007
Differential-algebraic integrability analysis of the generalized Riemann type and Korteweg–de Vries hydrodynamical equations
AK Prykarpatsky, OD Artemovych, Z Popowicz, MV Pavlov
Journal of Physics A: Mathematical and Theoretical 43 (29), 295205, 2010
382010
The Calogero equation and Liouville-type equations
MV Pavlov
Theoretical and Mathematical Physics 128 (1), 927-932, 2001
372001
On a nonlocal Ostrovsky-Whitham type dynamical system, its Riemann type inhomogeneous regularizations and their integrability
J Golenia, MV Pavlov, Z Popowicz, AK Prykarpatsky
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 6, 002, 2010
352010
Multi-Lagrangians for integrable systems
Y Nutku, MV Pavlov
Journal of Mathematical Physics 43 (3), 1441-1460, 2001
352001
Reciprocal transformations of Hamiltonian operators of hydrodynamic type: nonlocal Hamiltonian formalism for linearly degenerate systems
EV Ferapontov, MV Pavlov
Journal of Mathematical Physics 44 (3), 1150-1213, 2003
332003
Classification of integrable (2+ 1)-dimensional quasilinear hierarchies
EV Ferapontov, KR Khusnutdinova, MV Pavlov
Theoretical and mathematical physics 144 (1), 907-915, 2005
32*2005
The system can't perform the operation now. Try again later.
Articles 1–20